# SDR DLM88021182

- Difficulty date: October 9, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 31,999 hours, 25,123 cycles
- Engine: Pwa JT8D219
- Engine time: 32,199 hours, 25,615 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Part time: 32,199 hours, 25,615 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LT ENGINE COMPRESSOR STALL WHEN THROTTLES WERE ADVANCED FOR TAKEOFF ON RUNWAY AT EWR. INSPECTED INLET AND EXHAUST OF LT ENGINE WITH NO OBVIOUS DEFECTS. REPLACED LT ENGINE PRBC AND RAN ENGINE PER PFHB TEST E WITH NORMAL RESULTS.
